American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] S. Kamienny. Torsion points on elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 371-373. MR 1058689.
Abstract, references, and article information   
View Article: PDF

[2] James L. Parish. A family of abelian varieties rationally isogenous to no Jacobian . Proc. Amer. Math. Soc. 106 (1989) 1-7. MR 929427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph H. Silverman. Elliptic curves of bounded degree and height . Proc. Amer. Math. Soc. 105 (1989) 540-545. MR 953747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lawrence C. Washington. Class numbers of the simplest cubic fields . Math. Comp. 48 (1987) 371-384. MR 866122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Markus A. Reichert. Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields . Math. Comp. 46 (1986) 637-658. MR 829635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Fried. Constructions arising from N\'eron's high rank curves . Trans. Amer. Math. Soc. 281 (1984) 615-631. MR 722765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew Bremner and Nicholas Tzanakis. Integer points on $y\sp{2}=x\sp{3}-7x+10$ . Math. Comp. 41 (1983) 731-741. MR 717717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kenneth Kramer. A family of semistable elliptic curves with large Tate-Shafarevitch groups . Proc. Amer. Math. Soc. 89 (1983) 379-386. MR 715850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. J. Schoof. Class groups of complex quadratic fields . Math. Comp. 41 (1983) 295-302. MR 701640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Laska. An algorithm for finding a minimal Weierstrass equation for an elliptic curve . Math. Comp. 38 (1982) 257-260. MR 637305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth Kramer. Arithmetic of elliptic curves upon quadratic extension . Trans. Amer. Math. Soc. 264 (1981) 121-135. MR 597871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. K. Agrawal, J. H. Coates, D. C. Hunt and A. J. van der Poorten. Elliptic curves of conductor $11$ . Math. Comp. 35 (1980) 991-1002. MR 572871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1